Sobolev and isoperimetric inequalities for degenerate metrics.
Mathematische Annalen, Tome 300 (1994) no. 2, pp. 557-572
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MAN_1994__300_2_165267,
author = {B. Franchi and S. Gallot and R.L. Wheeden},
title = {Sobolev and isoperimetric inequalities for degenerate metrics.},
journal = {Mathematische Annalen},
pages = {557--572},
year = {1994},
volume = {300},
number = {2},
zbl = {0830.46027},
url = {http://geodesic.mathdoc.fr/item/MAN_1994__300_2_165267/}
}
B. Franchi; S. Gallot; R.L. Wheeden. Sobolev and isoperimetric inequalities for degenerate metrics.. Mathematische Annalen, Tome 300 (1994) no. 2, pp. 557-572. http://geodesic.mathdoc.fr/item/MAN_1994__300_2_165267/